# SDR R61A2022111500708

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 22,977 hours, 15,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Rows 1-3
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1-3 AIRCRAFT RIGHT PHOTOLUMINESCENT LIGHT BURNED OUT. R&R ROW 1-3 AIRCRAFT RIGHT PHOTOLUMINESCENT STRIP.
